Fill Out Your Profile to share more about you. Learn more...
Webinar: Corrective Breast Reconstruction: Getting the Results You Want Join us July 9, 2024 at 6pm ET. Register here.

Atypical stress fracture from Boniva +Steroids

Options
docy
docy Member Posts: 20
edited March 2022 in Bone Health and Bone Loss

Hi all,,

I have been on Boniva for two and half years for stress fractures in my foot.

I have started to have bilateral thigh pain started after 3 rd cycle of TCH and my doctors thought it was from chemo

2 months after finishing chemo it started to get worse limiting my walking and had to take pain meds around the clock

Finally I insisted on MRI and diagnosed with Femur shaft atypical stress fracture on both sides and Radiologist said it is most likely from Boniva and Steroids

So I asked my MO not to give steroids any longer with Kadcyla.

Any one had similar experience and how were you treated.

I’m seeing Ortho next week.

Thanks in advance




Comments

  • fredntan
    fredntan Member Posts: 237
    Options

    I just dealt with this. I'm MBC

    A oncology Orthopedic is who I saw.

    Mine was okay.

  • Yvette_Johnson
    Yvette_Johnson Member Posts: 1
    Options

    Interesting... I had pretty much same experience.

  • docy
    docy Member Posts: 20
    Options

    jus wanted to give update.

    I finally had rod placements in my bothfemur bones in August and still has pain and some trouble walking.

    My Kadcyla treatment was on hold for 3 months, back on it but not tolerating well with aches and pains all over and low platelet count..

    So Yevett- John, what happened to you?

  • terrioh
    terrioh Member Posts: 4
    Options

    was wondering about other side effects of Noniva before trying i

  • terrioh
    terrioh Member Posts: 4
    Options

    was wondering about other side effects of Boniva before tr